Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV and diabetes
Sep 4, 2006

My boy friend having diabetes, high blood pressure and renal problem (protein leakage). He was just dianoged with HIV (CD 350++). Will the diabetes cause a lot problem to HIV??? If one day he need to start the HAART, will the insuline injection and high blood pressure med. interacted with HAART??

Response from Dr. Pierone

Some of the HIV medications tend to increase blood glucose and blood pressure and there are some potential drug-drug interactions which may occur. Also, protease inhibitor-based regimens seem to have a greater likelihood of worsening glucose control. That said, these three conditions are common and can be managed simultaneously without major problems. Best of luck!



Previous
MRKAD5 aids vaccine
Next
What are these symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement